CEU preferences and dynamic consistency

Eichberger, J., Grant, S. and Kelsey, D. (2005) CEU preferences and dynamic consistency. Mathematical Social Sciences, 49 2: 143-151. doi:10.1016/j.mathsocsci.2004.06.003

Author Eichberger, J.
Grant, S.
Kelsey, D.
Title CEU preferences and dynamic consistency
Journal name Mathematical Social Sciences   Check publisher's open access policy
ISSN 0165-4896
Publication date 2005-01-01
Year available 2004
Sub-type Article (original research)
DOI 10.1016/j.mathsocsci.2004.06.003
Open Access Status Not yet assessed
Volume 49
Issue 2
Start page 143
End page 151
Total pages 9
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Abstract This paper investigates the dynamic consistency of Choquet Expected Utility (CEU) preferences. A decision-maker is faced with an information structure represented by a fixed filtration. If beliefs are represented by a convex capacity, we show that a necessary and sufficient condition for dynamic consistency is that beliefs be additive over the final stage in the filtration.
Keyword Ambiguity
Choquet integral
Dynamic consistency
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Available online 1 October 2004

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Sep 2011, 02:31:24 EST by Alys Hohnen on behalf of School of Economics